Hey, I was prescribed generic 10mg Adderall 1x per day by my psych, but when I tried it I felt slightly dizzy with ear stuffiness (the type when you fly on airplanes) accompanied by sharp, inner ear pain (in both ears). This lasted about 1.5 months.
Is there anyway to reduce this while taking adderall, and what could it be caused by? I was then switched to 18mg Concerta ER and I still get the same side-effects but they are about 85% less severe and last alot shorter 1-2 days max, but doesnt even work for me. Maybe amphetamines are too "strong" for me?
I diagnosed with ADD and was prescribed Adderall 20mg XR when I was about 22 years old, and I didn't have a problem at all except slightly dry mouth. I'm 32 and decided to try ADD meds again bc I cant concentrate. I'm stumped by these symptoms. Maybe brand name is better for Adderall?
background: I have hyperthyroidism and maybe slightly above high-blood pressure.
weird, new side effect. maybe related to blood pressure rise. that would be easy to check out.
concerta is a long lasting ritalin. You might try a stronger dose of ritalin. It would be out of your system in 4 hours instead of 8 (give or take) with concerta.
Adderall is a amphetamine while ritalin/concerta is a methylphenidate.
The symptoms should ease at night when the meds no longer in system. If the symptoms are still there, it may not be related. Could be an ear problem that just happened at same time? Hope this helps a little.
ive had a serious head injury in 2003 and have impacted wisdom teeth. i've been prescribed adderall IR (not XR sorry) few months before the head injury and adderall worked fine. could be physiological as one psych RN told me. Perhaps the head injury affected my ears as I have slight tinnitus and on and off ear aches. Your input will be considered (not as medical advice, of course). Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.